MAUDE Adverse Event Report: CORDIS US. CORP EXOSEAL; DEVICE, HEMOSTASIS, VASCULAR

CORDIS US. CORP EXOSEAL; DEVICE, HEMOSTASIS, VASCULAR
Catalog Number EX600
Medical Device Problem Code Defective Component (2292)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
As reported, during use of a 6f exoseal vascular closure device (vcd) the indicator window did not change color.3 to 4 minutes of manual compression was then used instead.There were no reported injuries to the patient or signs of infectious disease.The device was being used for femoral artery closure.The operator had been trained to the device.No abnormalities were found before use.The device was stored and prepared according to the instructions for use (ifu), the procedure used a retrograde approach, and exoseal vascular closure device (vcd) was used in an interventional procedure.One exoseal device was used with a non-cordis sheath.Angiography confirmed femoral artery suitability, including appropriate insertion angle, and the vessel diameter was verified to be at least 5 mm.There was no visible calcium or plaque at the puncture site, no nearby stent, no stenosis greater than 50% at or near the puncture site, no prior closure device use or manual compression at the target femoral site within 30 days, and no evidence of pre-existing hematoma, arteriovenous fistula, or pseudoaneurysm at the access site before exoseal vcd use.There was no difficulty connecting the non-cordis sheath with the exoseal vcd.The indicator wire cowling locked against the handle assembly with an audible click, pulsatile flow was observed from the bleed-back indicator, and the exoseal vcd and non-cordis sheath were retracted together until bleed back significantly slowed or stopped.During retraction, the physician's thumb was placed on the plug deployment button, no red color was seen in the indicator window, and when the device was removed from the patient, the indicator wire loop was deployed and visible with no anomalies noted.The device will not be returned for evaluation.
 
Additional Manufacturer Narrative
Please note that the event date is currently unknown a review of the manufacturing documentation associated with lot 18448637 presented no issues during the manufacturing process that can be related to the reported event.Additional information is pending and will be submitted within 30 days upon receipt.

Brand Name
EXOSEAL
Common Device Name
DEVICE, HEMOSTASIS, VASCULAR
Manufacturer (Section D)
CORDIS US. CORP
14201 nw 60 avenue
miami lakes FL 33014
Manufacturer (Section G)
CORDIS US CORP.
14201 nw 60 avenue
miami lakes FL 33014
Manufacturer Contact
karla castro
santiago troncoso 808
juarez, chihuahua 
7863138372
MDR Report Key25125440
Report Number9616099-2026-00682
Device Sequence Number8771556
Product Code MGB
UDI-Device Identifier10705032058858
UDI-Public(01)10705032058858(17)270430(10)18448637
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P100013
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberEX600
Device Lot Number18448637
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/13/2026
Supplement Date Received by Manufacturer05/11/2026
Initial Report FDA Received Date05/08/2026
Supplement Report FDA Received Date05/14/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/12/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CORONARY BALLOON; CORONARY DRUG BALLOON; CORONARY GUIDEWIRE; CORONARY STENT; TERUMO 7F SHEATH
Patient Age62 YR
Patient SexMale
Patient Weight55 KG